# SDR CA030606002

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,142 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 2210 · Autopilot System
- Part: Clamp
- Condition: Jammed
- Location: Pitch Servo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO PILOT BRIDLE CABLE CLAMP (PITCH) JAMS AGAINST EACH OTHER AT OR NEAR FULL UP (NOSE UP) CONTROL MOVEMENT. THIS IS A RECURRING PROBLEM. THIS HAS ALSO HAPPENED YEARS AGO WITH OLD EDO-AIR (ALTIMATIC III A/P). THESE CLAMPS ARE NEWER STYLE (MANDITORY BY AD) OLD CLAMPS DID NOT CAUSE PROBLEM. STEC DRAWING 76891 DOES NOT CLEARLY WARN OF THIS POTENTIAL PROBLEM.  MFG DOES NOT WARN OF THIS PROBLEM DURING SETTING CABLE TENSION. MISSED BY (3) DUAL INSPECTIONS.
